# SDR FDEA201001190175

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 15,457 hours, 8,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A9242053522201
- Condition: Cracked
- Location: Battery Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT BATTERY RACK IS CRACKED AT THE INBD HAT CHANNEL AND  CTR SUPPORT STRUCTURE ATTACH POINT AT FRAME 16.  REMOVED AND RE-INSTALLED SHIPS BATTERIES AFTER REPAIR IN REFERENCE TO AMM 24-31-11-4.  PERFORMED A GOOD CHECK OF THE BATTERY CHARGER BITES IN REF TO AMM 24-31-00-5.  GOOD CHECK OF SHIPS CLOCKS & SET IN REF TO AMM 31-21-00-5.  REMOVED AND REPLACED HAT CHANNEL IAW SRM 51-72-10, PARA 5 & 6, PG 2 AND SRM 51-40-21, PARA 5.
